Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum to: ``The intersection of Sylow subgroups'' (Proc. Amer. Math. Soc. 53 (1975), 262-264)


Author: Avinoam Mann
Journal: Proc. Amer. Math. Soc. 62 (1977), 188
MSC: Primary 20D20
DOI: https://doi.org/10.1090/S0002-9939-1977-0427463-7
Original Article: Proc. Amer. Math. Soc. 53 (1975), 262-264.
MathSciNet review: 0427463
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D20

Retrieve articles in all journals with MSC: 20D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0427463-7
Article copyright: © Copyright 1977 American Mathematical Society